Only been on Clonazepam a few weeks, i am so sleepy all day, does this go away or is a side effect that I will always have?
Have you tried taking it at night before bed? That may help. Not sure if this is a single dose for you, but that is how I handle things like that. Gives you a good nights sleep too! :-)
I never got over the sleepiness, but I was on Xanax. I ended up cutting the pill in half so I could function. I could not drive when on it because of the fogginess and sleepiness. Others I've talked too have said after a month or two the sleepiness gets much less and your body adjusts to the dose. I hope this is the case for you.
My sleepiness did eventually go away, I take 2 at night and sleep great, was drowsy during the day for a little while but that went away and taking them at night even started helping with anxiety during the day. I now only have to take one during the day occasionally and don't get drowsy, just a little sleepy after several hours. I definitely recommend trying it for a little while and seeing how you do if you can deal with the drowsiness for just a little bit. Goodluck
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2012 • 4 answers
Updated 1 Jun 2014 • 5 answers
Updated 19 Nov 2012 • 3 answers
Updated 7 Sep 2015 • 1 answer
Updated 1 day ago • 1 answer